# SDR AALA201902189005

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 18,974 hours, 7,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL FOR CHECK DOOR PRESSURE AT THE L3 DOOR.  SERVICED DOOR PRESSURE IAW AMM 52-10-00.
